# SDR 2001F00684

- Difficulty date: October 10, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N223AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120021
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

BGI - FLT 7106 - FIVE MINUTES INTO FLIGHT, FLIGHT CREW RECEIVED A FLAP DISAGREE FAULT INDICATION AND RETURNED TO BGI AND PERFORMED FLAPLESS LANDING DURING WHICH THE FAULT CLEARED ITSELF.  INSPECTED FLAPS AND CYCLED FLAPS THROUGH ALL POSITIONS THREE TIMES AND COULD NOT DUPLICATE PROBLEM.  ALL INDICATORS WERE NORMAL AND CONSISTENT.  AIRCRAFT WAS RETURNED TO SERVICED AND DEPARTED WITHOUT INCIDENT.  (M)
